Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Diabetic, on Metride, have severe body itching. Could this be due to side effect of medicines?

this is regarding my mother.......she is been diabetic for almost 6-7years now and she is currently on medication Tab METRIDE 1 (combination of Glimepirida-1mg and Metformin Hydrochloride-500mg) BD for alsmost 2 years now.The problem is that she is been having icthness all over her body since then (not sure if its from taking this medications ).She has seen many doctors but noone could find the reason for this..Can someone please help regarding this and tell me if there is any such adverse reaction with this medication. thank you.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Dear
In my opinion itching is not due the medication. As your mother is a diabetic patient and is known as a Silent killer. It has effect on Kidney. You must do her Renal function test and if B. urea is raised than itching is due to that and you need to treat that. Consult you nephrologist for that.
Otherwise you can try calamine lotion or aleovera for local application. Make a list of food or substance which cause or increases your itching and keep yourself away for that.
A dermatologist specialist opinion can be taken if this is due to roughness of skin.
Best wishes
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor